# SDR UPS97225127

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bottle Pin
- Part number: 69139004
- Condition: Corroded
- Location: Rt Wing/Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON FLANGE OF RT WING BODY FITTING BOTTLE PIN RT FWD BOTTLE PIN.  REPLACED IAW MM 51-41-00.
